# SDR SWIA2021071459543

- Difficulty date: February 26, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 17280005
- Condition: Crazed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT DOOR WINDOW HAS SCRATCHES/CRAZING     (C-CHECK RO 7/10/2021)    REPLACED RH EMERGENCY EXIT DOOR WINDOW IAW CRJ700 AMM 56-30-02-400-801-A01.
